Our website uses cookies. We use cookies to remember settings and to help provide you with the best experience we can. We also use cookies to continuously improve our website by compiling visitor statistics. Read more about cookies

Annelot Meijer

PhD Student
  • Van den Heuvel-Eibrink group
Annelot Meijer
Tinnitus during and after childhood cancer
Phone +31 (0) 6 25 71 03 94

Ototoxicity is an adverse event that occurs during and after childhood cancer treatment. Hearing loss and tinnitus can have considerable impact on the quality of life of childhood cancer patients and survivors. Tinnitus remains a poorly understood phenomenon, and not much is known on its prevalence and risk factors in childhood cancer patients and survivors. In the literature, ototoxicity as a direct effect of childhood cancer treatment is under-reported. A prospective and systematic registration for direct toxicity during childhood cancer treatment is needed in order to bridge the gap of knowledge between the direct and late effects of childhood cancer therapy.